# SDR FQAR20140417033

- Difficulty date: April 11, 2014
- Submitted: April 17, 2014
- Operation: General aviation
- Filed by: Bird Acquisition LLC., repair station FQAR173S
- Aircraft: N929PA
- Make and model: Piper PA-28-181
- Aircraft serial: 2843299
- Aircraft time: 14,349 hours
- Engine: Lyc O360A4M
- Engine time: 13,823 hours
- Propeller: Snsnch 76EM8
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Condition: Low Pressure
- Location: Fuel System
- Part time: 6,707 hours
- Stage of operation: CL
- How discovered: C
- Nature of condition: R, Y
- Precautionary procedure: A

## Discrepancy

DURING CLIMBOUT,  NGINE SPUTTERED AND STOPPED.  INSTRUCTOR PILOT WAS ABLE TO RESTART THE ENGINE AND THE ACFT RETURNED TO ITS DEPARTURE WITHOUT INCIDENT.  MAINTENANCE RAN THE ENGINE ON THE GROUND AND NOTED THE FUEL PRESSURE TO BE LOW.  REPLACING THE ELECTRIC FUEL PUMP RESOLVED THE ISSUE.
